# SDR SWIA202266455

- Difficulty date: August 18, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N120SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000425
- Aircraft time: 21,240 hours, 11,711 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PSU MODULE #4 SPLICE DAMAGED DURING DISPLACEMENT FOR INSPECTION.     (C-CHECK RO 9/11/2022)    REATTACHED SPLICE REF EMB ETD 2022-170-026708 TEMPORARY REPAIR DATED AUGUST 24, 2022. - THIS TEMPORARY REPAIR IS VALID FOR 210 CALENDAR DAYS AS OF AUGUST 24, 2022.
